Dergiler / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2020 / Volume: 69 Issue: 2

Almost contact metric and metallic Riemannian structures

Sayfa
—
Yayın Tarihi
2020-12-31
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

We give a concrete example to confirm this construction.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:The metallic structure is a fascinating topic that continually generates new ideas.
📊
Temel Bulgular & Veri:In this work, new metallic manifolds are constructed starting from both almost contact metric manifolds and we obtain some important notions like the metallic deformation.
💡
Sonuç & Katkı:We give a concrete example to confirm this construction.
🔬Tür:Research Article
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Almost contact metric structure · metallic Riemannian structure · metallic deformation

Abstract

The metallic structure is a fascinating topic that continually generates new ideas. In this work, new metallic manifolds are constructed starting from both almost contact metric manifolds and we obtain some important notions like the metallic deformation. We show that there exists a correspondence between the metallic Riemannian structures and the almost contact metric structures. We give an open question where we propose the first step to study the reverse, i.e. the construction of an almost contact metric structure starting from a metallic Riemannian structure. We give a concrete example to confirm this construction.

🔖

Bu Makaleye Atıf Yap

Gherici, B. (2020). Almost contact metric and metallic Riemannian structures. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 69 Issue: 2. https://doi.org/10.31801/cfsuasmas.647575

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (27)

  1. Beldjilali, G., Belkhelfa, M., Kählerian structures on D-homothetic bi-warping, J. Geom. Symmetry Phys. 42 (2016), 1-13.
  2. Beldjilali, G., Structures and D-isometric warping, HSJG, 2(1) (2020), 21-29.
  3. Beldjilali, G., Induced structures on Golden Riemannian manifolds., Beitr Algebra Geom., 59 (2018), 761-777.
  4. Beldjilali, G., s-Golden Manifolds, Mediterr. J. Math., (2019), https://doi.org/10.1007/s00009-019-1343-9.
  5. Beldjilali, G., A new class of Golden Riemannian manifold. Int. Electron. J. Geom., 13(1) (2020), 1-8.
  6. Blair, D. E., Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, Vol. 203, Birhauser, Boston, 2002
  7. Acet, B. E., Lightlike hypersurfaces of metallic semi-Riemannian manifolds, Int. J. of Geo. Meth. in Mod. Phys., Vol. 15 (2018), 185-201.
  8. Crasmareanu, M., Hretecanu, C.E., Golden differential geometry, Chaos, Solitons & Fractals, 38 (2008), 1124-1146. doi: 10.1016/j.chaos.2008.04.007.
  9. Debmath, P, Konar, A., A new type of structure on differentiable manifold, Int. Electron. J. Geom., 4 (2011), 102-114.
  10. De Spinadel, V.W., The metallic means family and the multifractal, spectra. Nonlinear Anal., 36(6) (1999), 721-745.
  11. Etayo, F., Santamaria, R. and Upadhyay, A., On the Geometry of Almost Golden Riemannian Manifolds, Mediterr. J. Math.,14 187 (2017). https://doi.org/10.1007/s00009-017-0991-x.
  12. Hreţcanu, C.E.: Submanifolds in Riemannian manifold with Golden structure. Workshop on Finsler Geometry and its Applications, Hungary, (2007).
  13. Hreţcanu C.E., and Blaga A.M., Hemi-slant submanifolds in metallic Riemannian manifolds, Carpathian J., 35 (1) (2019), 59-68.
  14. Hreţcanu C.E., Crasmareanu M., Metallic structures on Riemannian Manifolds, Rev Un Mat Argentina. 54 (2013), 15-27.
  15. Gezer A., Cengiz N., Salimov A., On integrability of Golden Riemannian structures, Turkish J. Math., 37 (2013), 693-703.
  16. Gezer A., Karaman C., Golden-Hessian structures, Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 86 (1) (2016), 41-46,.
  17. Gönül S., Küpeli Erken I., Yazla A. and Murathan C., A Neutral relation between metallic structure and almost quadratic ϕ-structure, Turkish Journal of Mathematics, 43 (2019), 268-278.
  18. Kenmotsu K., A class of almost contact Riemannian manifolds, J. Tohoku Math., 24 (1972), 93-103.
  19. Marrero J. C., The local structure of trans-Sasakian manifolds, Annali di Matematica Pura ed Applicata 162(1) (1992), 77-86. Oubiña, J.A., New classes of almost contact metric structures, Publicationes Mathematicae, Debrecen, 32 (1985), 187-193.
  20. Sharfuddin, A., Husain, S. I., Almost contact structures induced by conformal transformation, Publ. Inst. Math. Nouv., 32 (46) (1982), 155-159.
  21. Tanno S., The topology of contact Riemannian manifolds, Illinois J. Math., 12 (1968), 700-717.
  22. Yano, K., Kon, M., Structures on Manifolds, Series in Pure Math., Vol 3, World Sci.,1984.
  23. Beldjilali, G., Belkhelfa, M., Kählerian structures on D-homothetic bi-warping, J. Geom. Symmetry Phys. 42 (2016), 1-13.
  24. Beldjilali, G., Structures and D-isometric warping, HSJG, 2(1) (2020), 21-29.
  25. Blair, D. E., Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, Vol. 203, Birhauser, Boston, 2002
  26. Acet, B. E., Lightlike hypersurfaces of metallic semi-Riemannian manifolds, Int. J. of Geo. Meth. in Mod. Phys., Vol. 15 (2018), 185-201.
  27. Gezer A., Karaman C., Golden-Hessian structures, Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 86 (1) (2016), 41-46,.